# SDR NOCA01606

- Difficulty date: February 13, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 36492
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 26AB TO 36AB INTERMITTENT.
